# SDR DALA1145000952

- Difficulty date: July 26, 2011
- Submitted: July 28, 2011
- Operation: Air carrier
- Aircraft: N952DL
- Make and model: Doug MD-88
- Aircraft serial: 49883
- Aircraft time: 57,581 hours, 42,984 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin Panel
- Condition: Cracked
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C/W OPN 8959 AD FOUND RT UPPER AFT SKIN PANEL CRACK APPROX 1 INCH LONG.  C/W EA 09-460214-12 AD REV E ME 24 OPN 2401 CATEGORY A REPAIR TRIM-OUT.  REPETITIVE AT 1,000 FC AND PERM REPAIR AT 4,000 FC EA.
